I have been on Accutane for 3 months exactly and im about 85% clear. IT really is an amazing drug. However, i had to stop taking it for 10 days due to an appointment conflict. Now , will this affect my overall treatment? I am already startring to see small white heads appear ( allthough they are not painful, and my skin is still super dry so they go away fast) Will i have to start the treatment from the beginning?
Missed 10 Days of Accutane (Isotretenoin) Due to Appt Conflict. Will This Effect the Results?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
Missed 10 days of Accutane
Missing 10 days of the medication or less should not have much of an affect on your overall course. Stick with it and see how it's going towards the end and then assess if you need another month or so of the medication. You do not have to "start over" but you may need another month's worth of medication, if anything.
Missed days on Accutane
Missing 1-2 weeks of doses in the middle of a course of Accutane should not have an appreciable effect on your final results. With the administration of Accutane, the cumulative dose (total dose of Accutane taken over time) is the most important in achieving the desired long-term effects.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.